MathSciNet Relay Station
MathSciNet bibliographic data
MR312228 (47 #790) 46E15 (46J10 47B99)
Ditor, Seymour Z. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps. Trans. Amer. Math. Soc. 175 (1973), 195–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement